Title: Spectral decomposition of optimal asset-liability management
Authors: Decamps, M. ×
De Schepper, A.
Goovaerts, Marc #
Issue Date: Mar-2009
Series Title: Journal of economic dynamics & control vol:33 issue:3 pages:710-724
ISSN: 0165-1889
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Spectral decomposition of optimal asset-liability management.pdf Published 468KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science